MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TROCH FIXATION NAIL 420MM/LEFT-STER; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12MM/130 DEG TI CANN TROCH FIXATION NAIL 420MM/LEFT-STER; ROD, FIXATION, INTRAMEDULLARY
Model Number 456.483S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Impaired Healing (2378)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Year of event reported as 2018; however exact date of postoperative malunion development is unknown.Additional device product code: hwc.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is synthes sales consultant.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018 a patient underwent hardware removal of a trochanteric fixation (tfn) intramedullary nail and a helical blade due to malunion.The surgeon determined that the malunion was not a result of hardware failure.The original procedure was done on (b)(6) 2018.During revision surgery, the surgeon re-reduced the fracture and implanted a new intramedullary nail.There are no reports of surgical delay.The procedure and patient outcome is unknown.This report is for one (1) 12mm/130 degree ti cannulated troch fixation nail 420mm.This is report 1 of 2 for complaint (b)(4).

Brand Name
12MM/130 DEG TI CANN TROCH FIXATION NAIL 420MM/LEFT-STER
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7956231
Report Number2939274-2018-54304
Device Sequence Number19157911
Product Code HSB
UDI-Device Identifier10886982228437
UDI-Public(01)10886982228437
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K011857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number456.483S
Device Catalogue Number456.483S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2018
Initial Report FDA Received Date10/11/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;